# SDR 2008UALA01432

- Difficulty date: March 14, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 36,618 hours, 4,631 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 55 LT EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT.  OP CHECK NORMAL.
